# SDR UIEA2017120302343

- Difficulty date: December 3, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,168 hours, 17,430 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 215655
- Part serial: 30177B
- Condition: Malfunctioned
- Location: Main Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FIRE MASTER WARNING INDICATION DURING PRE-FLIGHT W/MAIN CARGO LOOP 2 STATUS MESSAGE.  TROUBLESHOT IAW WDM 26-16-31, AND SSM 26-16-03.  FOUND A BAD DETECTOR AT POSITION 2C2E. REMOVED AND REPLACED THE DETECTOR IAW AMM 26-14-01. OPS CHECKED GOOD IAW AMM 26-14-00.
